# SDR ABXA030105

- Difficulty date: February 20, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N923AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47165
- Aircraft time: 69,356 hours, 66,346 cycles
- System (JASC): 5200 · Doors
- Part: Doubler
- Part number: 591036751
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD DOOR DOUBLER WAS CRACKED AT 5:00 O'CLOCK POSITION. REPAIRED IAW DC-9 SRM 52-05.
